EC Causes trimmed down by ahr ..... Peeling Lips Exfoliative Cheilitis
Date: 12/29/2011 2:39:15 PM ( 11 years ago ago)
Saw first hand someone get this over a 5 day period!
Perfect lips to start and then chelitis/swollen peeling lips after 5 days
Some possible causes occured over these 5 days.
1. he took a macrolide antibiotic, Z-pac/azithromycin (there are others in that class like eyrythromicin)
This was for sinus infection. But think that had negative affect as he started throwing up, got a sore throat and lips started to chap. At end of 5 days he had swollen peeling lips
2. he took acetominophen also to keep fever down. Not sure if this caused it cause he took the acetominphen after the Antibiotic started causing issues.
3. was malnourished/ dehydrated. Was not eating or drinking much over the 5 days. No protien and little water
4. His oral hygine during that time was not good.
One of these seems to have caused it.
I think #1 or #3 is the issue.
<< Return to the standard message view
fetched in 0.01 sec, referred by www.curezone.com/forums/fmp.asp?i=1894976